Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had A Steriod Injection In There Joint

Has Anyone Had A Steriod Injection In There Joint

Hi I'm just wondering if anyone could give me some advice please, I had a steriod injection in my finger joint on Friday and I still can't bend it really pain full and swollen. If you had it could you tell me how long the steriod took to kick in?how many day?

A myRAteam Member said:

I had injection in left hip! It worked. Although need to be careful not to aggravate it.
Relief after one day !

posted over 3 years ago
A myRAteam Member said:

Hi, I had a steroid injection in my foot & yes it was extremely painful but I was able to walk properly & put my foot on the floor within 20 minutes. I was overjoyed I even hugged the doctor with relief😊.x

posted 18 days ago
A myRAteam Member said:

You know this support group is very special as it provides much needed information for us. For reading these Q&A's just let us know we are not alone in the journey!

posted about 1 month ago
A myRAteam Member said:

I have had them in my thumb joints and in my knees. Took a cpl of days to be pain free and have mobility back in thumbs. The injections given to me by my rheumy in my knees (before my bilateral knee replacements) were ultrasound guided. Literally no pain when given. They started out lasting 3-4 months, and quickly went to only lasting about 2 weeks. Cortisone shots do make the bones deteriorate. Ortho docs would not give more than 2 a year in a weight bearing joint. Rheumy gave them as often as needed, until I was 90% bone on bone and couldn't walk the pain was so bad.

posted about 2 years ago
A myRAteam Member said:

Just had injection in thumb and pointer finger. Not the first time but it had been six months in between. It does take a couple of days before you really start to notice and it will get progressively better. If you are diabetic watch your sugar and carbs for about a week or so, as it will raise your blood sugar. I get injections in kness and hip periodically also.

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in